# SDR SWAA2025090506510

- Difficulty date: August 20, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 69,009 hours, 41,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1670 EMERGENCY LIGHT BATTERY PACK WILL NOT STAY CHARGED.  REMOVED AND REPLACED M1670 EMERGENCY LIGHT BATTERY IAW AMM 33-51-06-960-805 STEP 4E (1)(2)(3)(G); 4E (4-6);4F (5). OPS CHECK GOOD.
